# SDR CALA2016061595451

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 80,039 hours, 10,991 cycles
- Engine: Pwa PW40903
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN FRAME 676 LT AND FRAME 679 LT, STR39L AND STR 40L DIMENSION L 6.5" X W 6.0" XD 0.216" REF ECRA 5300-02342, PERFORMED PARTS 1 AND 2 OF ECRA.
